Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

5 Publikationen

2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2684355
The asymptotic number of integral cubic polynomials with bounded heights and discriminants
Kaliada D, Götze F, Kukso O (2014)
Lithuanian Mathematical Journal 54(2): 150-165.
PUB | DOI | WoS
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2699774 PUB | DOI | WoS | PubMed | Europe PMC
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1634941
Lower bounds for the number of integral polynomials with given order of discriminants
Bernik V, Götze F, Kukso O (2008)
ACTA ARITHMETICA 133(4): 375-390.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1636325
On the divisibility of the discriminant of an integral polynomial by prime powers
Bernik V, Götze F, Kukso O (2008)
LITHUANIAN MATHEMATICAL JOURNAL 48(4): 380-396.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1996810
An Adaptive P300-Based Online Brain`Computer Interface
Lenhardt A, Kaper M, Ritter H (2008)
IEEE Transactions on Neural Systems and Rehabilitation Engineering 16(2): 121-130.
PUB | DOI | WoS | PubMed | Europe PMC
 

Filter und Suchbegriffe

keyword="discriminant"

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung